English  |  正體中文  |  简体中文  |  Items with full text/Total items : 69937/69937 (100%)
Visitors : 23208999      Online Users : 456
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version

    Please use this identifier to cite or link to this item: http://ir.lib.ncu.edu.tw/handle/987654321/27943

    Title: Diversity of traveling wave solutions in FitzHugh-Nagumo type equations
    Authors: Hsu,CH;Yang,TH;Yang,CR
    Contributors: 數學研究所
    Date: 2009
    Issue Date: 2010-06-29 19:38:34 (UTC+8)
    Publisher: 中央大學
    Abstract: In this work we consider the diversity of traveling wave solutions of the FitzHugh-Nagumo type equations u(t) = u(xx) + f (u, w), w(t) = epsilon g(u, w), where f(u, w) = u(u - a(w))(1 - u) for some smooth function a(w) and g(u, w) = u - w. When a(w) crosses zero and one, the corresponding profile equation possesses special turning points which result in very rich dynamics. In [W. Liu, E. Van Vleck, Turning points and traveling waves in FitzHugh-Nagumo type equations. J. Differential Equations 225 (2006) 381-410], Liu and Van Vleck examined traveling waves whose slow orbits lie only on two portions of the slow manifold, and obtained the existence results by using the geometric singular perturbation theory. Based on the ideas of their work, we study the co-existence of different traveling waves whose slow orbits could involve all portions of the slow manifold. There are more complicated and richer dynamics of traveling waves than those of [W. Liu, E. Van Vleck, Turning points and traveling waves in FitzHugh-Nagumo type equations, J. Differential Equations 225 (2006) 381-410]. We give a complete classification of all different fronts of traveling waves, and provide an example to support our theoretical analysis. (C) 2009 Elsevier Inc. All rights reserved.
    Appears in Collections:[數學研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in NCUIR are protected by copyright, with all rights reserved.

    社群 sharing

    ::: Copyright National Central University. | 國立中央大學圖書館版權所有 | 收藏本站 | 設為首頁 | 最佳瀏覽畫面: 1024*768 | 建站日期:8-24-2009 :::
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback  - 隱私權政策聲明